First chemo

  • 3 replies
  • 38 subscribers
  • 204 views
  • So, I’ve had my first chemo this week, carboplatin and paclitaxin on Tuesday for anal cancer. Also had an overnight stay in the local hospital due to passing blood clots on Thursday. Is it right that I feel so shattered and lethargic? Will this improve please? Thank you x
  • Hello Oakwood51

    I am pretty sure it will improve - the first dose of chemo probably has the most physical effect and then gradually the body becomes used to it.

    Just rest as much as you can for the time being, and always tell your treating team if you are concerned.

    I am really sorry you ended up in hospital and hope everything is OK now.

    Healing hug.

    Irene x

  • Hi Oakwood,

    I don't know about 'right' but it's certainly common. Not the blood clots, mind you, but the shattering and lethargy.

    Radiation hurt me more, but chemo sure makes you feel crappy.

    I sure hope the clot situation resolves! Have you been okay since Thursday?

    Hugs

    Suz

  • Thank you. Apparently there’s a really good blood flow all around there. Now I know I can be better prepared. It’s just the tiredness that I hope isn’t quite as bad next week. I don’t have carboplatin next week, 2 weeks of paclitaxel and then week off

    hugs back to you